MathSciNet Relay Station
MathSciNet bibliographic data
MR140553 (25 #3971) 17.40
Jacobson, N. A coordinatization theorem for Jordan algebras. Proc. Nat. Acad. Sci. U.S.A. 48 1962 1154–1160.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement